X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
random environment (959) 959
statistics & probability (740) 740
mathematics (564) 564
mathematics - probability (379) 379
probability (320) 320
random walk (275) 275
studies (201) 201
physics, mathematical (192) 192
60k37 (178) 178
random walk in random environment (175) 175
random-environments (159) 159
random variables (152) 152
models (131) 131
random-walks (128) 128
mathematics, applied (126) 126
large deviations (122) 122
diffusion (119) 119
random environments (114) 114
markov chains (113) 113
[ math.math-pr ] mathematics [math]/probability [math.pr] (112) 112
random walk theory (110) 110
markov processes (105) 105
analysis (102) 102
mathematical models (102) 102
physics (98) 98
60j80 (94) 94
probability theory and stochastic processes (93) 93
extinction (89) 89
theoretical, mathematical and computational physics (82) 82
branching process (79) 79
mathematical analysis (77) 77
operations research & management science (77) 77
central limit theorem (76) 76
mathematical physics (76) 76
directed polymers (75) 75
[math.math-pr]mathematics [math]/probability [math.pr] (74) 74
recurrence (74) 74
60k35 (73) 73
model (73) 73
systems (72) 72
convergence (71) 71
law (69) 69
markov analysis (69) 69
dynamics (66) 66
limit-theorems (66) 66
percolation (65) 65
condensed matter - statistical mechanics (60) 60
law of large numbers (57) 57
localization (57) 57
physics, fluids & plasmas (57) 57
condensed matter - disordered systems and neural networks (55) 55
integers (55) 55
operations research/decision theory (55) 55
polymers (55) 55
stochastic processes (55) 55
brownian motion (54) 54
physics, multidisciplinary (54) 54
quantum physics (54) 54
stochastic models (54) 54
martingales (53) 53
ergodic theory (52) 52
quantitative finance (52) 52
statistics for business/economics/mathematical finance/insurance (51) 51
applied mathematics (50) 50
random-walk (50) 50
behavior (49) 49
branching random walk (49) 49
random walks (49) 49
statistics and probability (49) 49
mathematics, general (48) 48
physical chemistry (47) 47
mathematical and computational biology (46) 46
modelling and simulation (46) 46
theorems (46) 46
60f05 (44) 44
asymptotic properties (43) 43
transience (43) 43
dimensional random-environments (40) 40
homogenization (40) 40
mathematical theorems (40) 40
60f10 (39) 39
branching processes (39) 39
condensed matter (38) 38
ecology (38) 38
queues (38) 38
trees (38) 38
algorithms (37) 37
central-limit-theorem (37) 37
markov chain (37) 37
60j10 (36) 36
stability (36) 36
survival (36) 36
biology (34) 34
large numbers (34) 34
mathematical & computational biology (34) 34
models, biological (34) 34
population dynamics (34) 34
probabilities (34) 34
system (34) 34
applications of mathematics (33) 33
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Statistics and Probability Letters, ISSN 0167-7152, 12/2019, Volume 155, p. 108568
For nearest neighbor univariate random walks in a periodic environment, where the probability of moving depends on a periodic function, we show how to estimate... 
Ergodic theory | Random environments | Periodic functions | Random walks
Journal Article
Probability Theory and Related Fields, ISSN 0178-8051, 08/2016, Volume 165, Issue 3-4, pp. 795 - 834
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00440-015-0646-4 We... 
Ellipticity | Random walk in random environments | Ballisticity
Journal Article
2015, Graduate studies in mathematics, ISBN 9780821875780, Volume 162, xiv, 318
Book
Nature Physics, ISSN 1745-2473, 06/2011, Volume 7, Issue 6, pp. 508 - 514
Restrictions to molecular motion by barriers (membranes) are ubiquitous in porous media, composite materials and biological tissues. A major challenge is to... 
TIME-DEPENDENT DIFFUSION | CELL-MEMBRANE | NMR | COEFFICIENT | PHYSICS, MULTIDISCIPLINARY | DISORDERED MEDIA | SYSTEMS | POROUS-MEDIA | MODEL | STATIC DISORDER | RANDOM-ENVIRONMENTS | Molecular biology | Time dependence | Membranes | Monte Carlo methods | Computer simulation | Barriers | Disorders | Constrictions | Transport
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 10/2015, Volume 48, pp. 102 - 108
This paper concerns the optimal harvesting of a stochastic delay predator–prey model. Sufficient and necessary conditions for the existence of an optimal... 
Optimal harvesting | Stochastic perturbations | Predator–prey | Time delay | Predator-prey | SYSTEM | MATHEMATICS, APPLIED | DIFFUSION | NOISE | FLUCTUATING POPULATIONS | EXTINCTION | RANDOM-ENVIRONMENTS
Journal Article
Fisheries Research, ISSN 0165-7836, 08/2019, Volume 216, pp. 196 - 203
In a previous paper, we discussed the use of an optimal variable effort fishing policy versus an optimal sustainable constant effort fishing policy in terms of... 
Gompertz model | Stochastic differential equations | Fisheries management | Profit optimization | Random environments | FISHERIES | Fisheries | Fish industry | Models | Comparative analysis | Fishing | Differential equations
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 9/2016, Volume 73, Issue 3, pp. 597 - 625
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 17, pp. 6601 - 6616
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 375, Issue 2, pp. 443 - 457
This paper studies two widely used stochastic non-autonomous logistic models. For the first system, sufficient conditions for extinction, non-persistence in... 
Persistence | Extinction | Non-autonomous logistic model | Stochastic perturbation | POLLUTED ENVIRONMENT | MATHEMATICS, APPLIED | STABILITY | PREDATOR-PREY MODEL | NOISE | RANDOM PERTURBATION | MATHEMATICS | LOTKA-VOLTERRA MODEL | FLUCTUATIONS | POPULATION-DYNAMICS | DELAY | RANDOM-ENVIRONMENTS
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 02/2018, Volume 133, pp. 23 - 27
We study discrete time random walks in an environment of i.i.d. non-negative bounded conductances in . We are interested in the anomaly of the heat kernel... 
Markov chains | Percolation | Random environments | Random walk | Random conductances | RANDOM-WALK | TAIL | STATISTICS & PROBABILITY
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 02/2017, Volume 50, Issue 13, p. 133001
Journal Article
by Liu, M and Bai, CZ
APPLIED MATHEMATICS AND COMPUTATION, ISSN 0096-3003, 01/2014, Volume 226, pp. 581 - 588
This paper is concerned with a stochastic predator-prey system with Beddington-DeAngelis functional response and time delay. Sufficient conditions for global... 
SYSTEM | Stochastic noises | MATHEMATICS, APPLIED | Stability | DYNAMICS | Beddington-DeAngelis functional response | Time delay | EXTINCTION | RANDOM-ENVIRONMENTS
Journal Article
IET Control Theory & Applications, ISSN 1751-8644, 10/2017, Volume 11, Issue 15, pp. 2521 - 2530
Focusing on multidimensional stochastic Lotka–Volterra type ecosystems in which multiple species are interacting, this study aims developing optimal harvesting... 
Research Article | INSTRUMENTS & INSTRUMENTATION | DYNAMICS | RISK | FLUCTUATING POPULATIONS | EXTINCTION | AUTOMATION & CONTROL SYSTEMS | RANDOM-ENVIRONMENTS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
Journal of Nonlinear Science, ISSN 0938-8974, 2015, Volume 25, Issue 2, pp. 277 - 289
This note is concerned with the optimal harvesting of a stochastic logistic model with time delay. The classical optimal harvesting question of this type of... 
Optimal harvesting | Stochastic perturbations | Ergodic method | SYSTEM | MATHEMATICS, APPLIED | POLICY | MECHANICS | EQUATIONS | PHYSICS, MATHEMATICAL | FLUCTUATING POPULATIONS | RANDOM-ENVIRONMENTS | JUMPS | Harvesting | Analysis | Models
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 12/2013, Volume 88, Issue 6
The persistence of a Brownian particle in a shear flow is investigated. The persistence probability P(t), which is the probability that the particle does not... 
PARTICLE | PHYSICS, FLUIDS & PLASMAS | RANDOM-WALK | DYNAMICS | EXPONENT | DIFFUSION | PHYSICS, MATHEMATICAL | DIMENSIONAL RANDOM-ENVIRONMENTS
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 05/2010, Volume 81, Issue 5, p. 056301
Whenever one uses translation invariant mean Green's functions to describe the behavior in the mean and to estimate dispersion coefficients for diffusion in... 
TRANSPORT | MODEL | PHYSICS, MATHEMATICAL | PHYSICS, FLUIDS & PLASMAS | RANDOM-ENVIRONMENTS
Journal Article
Physical Review Letters, ISSN 0031-9007, 12/2011, Volume 107, Issue 24, p. 240603
We derive a simple formula for the fluctuations of the time average (x) over bar (t) around the thermal mean < x >(eq) for overdamped Brownian motion in a... 
DIFFUSION | LAW | PHYSICS, MULTIDISCIPLINARY | RANDOM-WALKS | DIMENSIONAL RANDOM-ENVIRONMENTS | Physics - Statistical Mechanics
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 06/2017, Volume 22, Issue 4, pp. 1493 - 1508
In this paper an n-Species stochastic delay competitive model with harvesting is proposed. Some dynamical properties of the model are considered. We first... 
Optimal harvesting | Stochastic perturbations | Time delay | Competitive model | MATHEMATICS, APPLIED | stochastic perturbations | STABILITY | EQUATIONS | time delay | RANDOM PERTURBATION | PREDATOR-PREY SYSTEM | competitive model | DYNAMICS | LOGISTIC POPULATION | FLUCTUATING POPULATIONS | RANDOM-ENVIRONMENTS | JUMPS
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 06/2017, Volume 50, Issue 26, p. 264002
We study self-avoiding walks on critical percolation clusters by means of a recently developed exact enumeration method, which can handle walks of several... 
exact enumeration | self-avoiding walks | percolation clusters | THRESHOLD | SERIES | PHYSICS, MULTIDISCIPLINARY | DISORDERED MEDIA | DILUTED LATTICES | CRITICAL-BEHAVIOR | BACKBONE | PHYSICS, MATHEMATICAL | RANDOM-ENVIRONMENTS
Journal Article
PROBABILITY THEORY AND RELATED FIELDS, ISSN 0178-8051, 08/2016, Volume 165, Issue 3-4, pp. 795 - 834
We consider elliptic random walks in i.i.d. random environments on . The main goal of this paper is to study under which ellipticity conditions local trapping... 
Ellipticity | Random walk in random environments | TRANSIENT RANDOM-WALKS | Ballisticity | STATISTICS & PROBABILITY | DIRICHLET ENVIRONMENT
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.